EXISTENCE OF HAMILTONIAN \mbox{\boldmathk}-FACTOR

Mao Cheng CAI;Qi Zhi FANG;Yan Jun LI

系统科学与复杂性(英文) ›› 2004, Vol. 14 ›› Issue (4) : 464-471.

PDF(103 KB)
PDF(103 KB)
系统科学与复杂性(英文) ›› 2004, Vol. 14 ›› Issue (4) : 464-471.
论文

EXISTENCE OF HAMILTONIAN \mbox{\boldmathk}-FACTOR

    Mao Cheng CAI(1), Qi Zhi FANG(2), Yan Jun LI(3)
作者信息 +

EXISTENCE OF HAMILTONIAN \mbox{\boldmathk}-FACTOR

    Mao Cheng CAI(1), Qi Zhi FANG(2), Yan Jun LI(3)
Author information +
文章历史 +

摘要

A Hamiltonian k-factor is a k-factor containing a Hamiltonian cycle. An n2-critical graph G is a simple graph of order n which satisfies δ(G)n/2 and $\delta(G-e)

Abstract

A Hamiltonian k-factor is a k-factor containing a Hamiltonian cycle. An n2-critical graph G is a simple graph of order n which satisfies δ(G)n/2 and $\delta(G-e)

关键词

k-factor / Hamiltonian k-factor / Hami

Key words

k-factor / Hamiltonian k-factor / Hamiltonian cycle / n2-critical graph

引用本文

导出引用
Mao Cheng CAI , Qi Zhi FANG , Yan Jun LI. EXISTENCE OF HAMILTONIAN \mbox{\boldmathk}-FACTOR. 系统科学与复杂性(英文), 2004, 14(4): 464-471
Mao Cheng CAI , Qi Zhi FANG , Yan Jun LI. EXISTENCE OF HAMILTONIAN \mbox{\boldmathk}-FACTOR. Journal of Systems Science and Complexity, 2004, 14(4): 464-471
PDF(103 KB)

Accesses

Citation

Detail

段落导航
相关文章

/